You are not currently logged in.
Access JSTOR through your library or other institution:
The Solution of Some Queueing Problems
George G. O'Brien
Journal of the Society for Industrial and Applied Mathematics
Vol. 2, No. 3 (Sep., 1954), pp. 133-142
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2098899
Page Count: 10
You can always find the topics here!Topics: Customers, Mathematical problems, Traffic delay, Mathematical intervals, Probability theory
Were these topics helpful?See somethings inaccurate? Let us know!